PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 43(57), pp. 59--63 (1988)
A note on certain class defined by Ruscheweyh derivatives
Milutin Obradovi\'c and Shigeyoshi OwaTehnolosko-metalurski fakultet, Beograd, Yugoslavia and Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan
Abstract: The object of this paper is to prove new some results about the class $M(n,\alpha)$ of analytic functions $f(z)$ in the unit disk, defined by Ruscheweyh derivatives $D^nf(z)$. That is, a property of the class $M(n,\alpha)$ and the subordination theorems for Ruscheweyh derivatives $D^n f(z)$ are shown.
Classification (MSC2000): 30C45
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts